# SDR C8GA20090061

- Difficulty date: February 5, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Ailerons
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IS WAS NOTED THAT LT OTBD END OF THE OTBD AILERON TAB IS DELAMINATED.  DAMAGE WAS REMOVED APPROX DIM 2 INCH BY 4.5 INCH.  FABRICATED CORE FROM 5052-44-3/16 DIM 2 INCH BY 4 INCH, HOT BONDED CORE.  FABRICATED FILLER FROM 2024 T3 .012 INCH DIM 2.5 INCH BY 4.5 INCH AND DOUBLER FROM 2024-T3 .012 INCH DIM 4 INCH BY 6 INCH.  HOT BONDED REPAIR.  NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
